BibTeX record journals/cma/ZhangX11

download as .bib file

@article{DBLP:journals/cma/ZhangX11,
  author    = {Xiao{-}Bin Zhang and
               Jun{-}Feng Xu},
  title     = {Uniqueness of meromorphic functions sharing a small function and its
               applications},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {61},
  number    = {3},
  pages     = {722--730},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.camwa.2010.12.022},
  doi       = {10.1016/j.camwa.2010.12.022},
  timestamp = {Sun, 28 May 2017 13:24:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/ZhangX11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier